# SDR YENA2022051700481

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 50,899 hours, 18,167 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON FRAME 43 LH SIDE, MIDDLE OPEN FASTENER HOLE SIDE BOX BEAM FLANGE IN PASSENGER CABIN; REF AEROMAN N/R 2022-237654, PERFORMED SERVICE BULLETIN A320-53-1258, LOCATED FUSELAGE / TORSION BOX / LOWER SIDE SHELL / FRAME 43 LH SIDE / FITTING REINFORCEMENT- CONFIGURATION 001. THIS JOB WAS ACCOMPLISHED WITH EC#A320-53-1251.MAJOR REPAIR.
